Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Missed periods. Prescribed meprate medication, still no periods. History of irregular periods. Causes?

Hi, im 23 years old , height - 5 4 & weight - 55 kgs I missed my period last month and i m about to approach my next date this month. I took a course of Meprate 10 mg, for 5 days (twice a day) according to my doc s prescription. It has been 4 days already have i got done with the course. i generally have suffered from irregular periods and cramps , but never missed a period. What should i be doing next?
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hormonal withdrawal bleeding is expected to occur usually within 3-4 days of completion of the treatment but it may take as long a week to happen. If you do not get a period even after that consult your doctor as you will need further evaluation. You may need a hormonal work up to see why your uterus has not responded to a kick back. ( I presume you are unmarried) Please get further suggestions from your gynecologist. Wish you good health.
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor